# SDR 99ZZZX4065

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Springs
- Part number: 69778551
- Condition: Shattered
- Location: Horiz Stabilizer
- Part time: 34,671 hours
- Component: 65C3475111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM POSSIBLY DUE TO FATIGUE AND INCREASED SPRING COIL STRESSES.  SPRINGS, PN 69-77855-1, ARE TO BE REPLACED WITH P/N 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO S/N KEO1730 PER BOEING SL 737-SL-27-090-B.
